Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

February 3, 2016Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Feb 3, 2016, 9:13 AM CST for Okaloosa County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 9:13 AM CST (15:13 UTC)
Expired
Feb 3, 2016, 9:45 AM CST
In force
32 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS84 KMOB 031513
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CST WED FEB 3 2016
 
FLZ205-206-031545-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
913 AM CST WED FEB 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA
UNTIL 945 AM CST...

AT 912 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF CRESTVIEW TO 4 MILES WEST OF
VALPARAISO TO WRIGHT...AND MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
NICEVILLE...           VALPARAISO...          WRIGHT...
        

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3051 8644 3051 8645 3050 8646 3050 8647
      3051 8649 3049 8649 3046 8659 3048 8659
      3046 8660 3045 8664 3068 8661 3076 8639
      3052 8639
TIME...MOT...LOC 1512Z 245DEG 31KT 3064 8656 3053 8657 3047 8664 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Feb 3, 6:22 AM CST, 2 hours 51 minutes earlier.

Area forecast discussion, Feb 3, 6:22 AM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
622 AM CST WED FEB 3 2016

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...BREEZY SOUTHERLY FLOW CONTINUES OVER THE FAR SOUTHEAST
ZONES...EAST OF THE CONVECTIVE LINE. BUT WIND SPEEDS ARE SHY OF WIND
ADVISORY CRITERIA AND WILL LET THIS HAZARD EXPIRE. /10

&&

.MARINE...DENSE FOG IS FORECAST TO ERODE THIS MORNING WITH THE
PASSAGE OF THE PRE-FRONTAL CONVECTIVE LINE AND MAIN FRONT...SOON
THEREAFTER. THUS...WILL LET THE MARINE FOG ADVISORY EXPIRE AT 7 AM.
/10

&&

.AVIATION...
12Z ISSUANCE...CONVECTIVE LINE IS WELL EAST OF KMOB AND KBFM
TERMINALS THIS MORNING...BUT WILL IMPACT KPNS BETWEEN 03.12 AND
03.14Z WITH VSBY BEING REDUCED TO LESS THAN A 1/2SM IN +TSRA AND
POTENTIAL OF STRONG WIND GUSTS. /10

&&

.PREV DISCUSSION... /ISSUED 456 AM CST WED FEB 3 2016/

NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...SURFACE COLD FRONT WAS
ENTERING THE NORTHWEST TIER OF ZONES EARLY THIS MORNING. OUT AHEAD OF
THE FRONTAL ZONE...A LINE OF CONVECTION WAS PROGRESSING EASTWARD TO
JUST WEST OF THE I-65 CORRIDOR. RICH GULF MOISTURE IS SPREADING
NORTHWARD OFF THE GULF WITH LARGE LOW LEVEL MOISTURE TRANSPORT
VECTORS BECOMING ALIGNED PARALLEL AND TO THE EAST OF THE EASTWARD
MOVING FRONTAL BOUNDARY. LATEST DAY1 EXCESSIVE RAINFALL OUTLOOKS
PLACE AREAS EAST OF I-65 IN A SLIGHT RISK FOR RAINFALL TO EXCEED
FLASH FLOOD GUIDANCE TODAY. PWATS OVER THESE AREAS ARE PROJECTED TO BE
AROUND 1.7 INCHES...WHICH IS ROUGHLY 2 STANDARD DEVIATIONS ABOVE THE
MEAN FOR THIS TIME OF YEAR. THERE STILL IS SOME POTENTIAL FOR A FEW
SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL AREA THIS
MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS.
CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF I-65. ZONES WILL BE
UPDATED TO REFLECT THESE CHANGES. WIND ADVISORY REMAINS IN EFFECT
OVER THE EASTERN ZONES THROUGH 6 AM. DAYTIME HIGHS WILL BE
INTERESTING AS COLD POOL...MIXED DOWN FROM PRE-FRONTAL RAINS THIS
MORNING MAY ACT TO KEEP THE DAY COOLER CONSIDERING THE EVENTUAL
FRONTAL PASSAGE AS WELL. ADJUSTMENTS WILL LIKELY BE REQUIRED TO
THESE. WITH THE FRONT EAST OF THE AREA BY TONIGHT...MUCH COOLER
CONDITIONS SET UP WITH LOWS IN THE UPPER HALF OF THE 30S OVER THE
INTERIOR TO THE MID TO UPPER 40S. 10/GJM

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...A FEW LINGERING SHOWERS
EXTREME SOUTHEAST (OKALOOSA COUNTY) VERY EARLY ON THURSDAY...THEN DRY
AND COOL FCST REMAINDER OF THURSDAY THROUGH FRIDAY NIGHT AS SFC HIGH
PRESSURE DRIFTS EAST ACROSS THE REGION. WINDS WILL SHIFT FROM
NORTHWEST TO EAST-NORTHEAST AS HIGH DRIFTS EASTWARD...SO MOISTURE RETURN
DURING THE SHORT TERM IS VERY MINIMAL. DAYTIME HIGHS IN THE 50S BOTH
THURSDAY AND FRIDAY...LOWS BOTH THURSDAY AND FRIDAY NIGHTS GENERALLY
IN THE 30S. 12/DS

LONG TERM /SATURDAY THROUGH TUESDAY/...A MODERATELY STRONG UPPER
LEVEL SYSTEM WILL MOVE EAST ACROSS THE AREA SATURDAY AND SATURDAY
EVENING...BUT WITH THE LIMITED MOISTURE RETURN ONLY AN INCREASE IN
CLOUDS AND A SLIGHT CHANCE FOR SHOWERS EXPECTED WITH THE PASSAGE OF
THIS SYSTEM. ANOTHER AREA OF HIGH PRESSURE WILL QUICKLY MOVE EAST
ACROSS THE REGION ON SUNDAY...WITH ANOTHER FAST MOVING...BUT
WEAKENING...UPPER DISTURBANCE TRAVELING EAST ACROSS THE AREA MONDAY.
AT THIS TIME IT APPEARS THAT THERE WILL BE VERY LITTLE MOISTURE TO
WORK WITH AND NO PCPN IS ANTICIPATED WITH THIS FEATURE AT THIS TIME.
DAYTIME HIGH TEMPERATURES GENERALLY REMAINING IN THE 50S THROUGH THE
PERIOD...AND NIGHTTIME LOW TEMPERATURES MAINLY IN THE 30S (EXCEPT
LOWER 40S ALONG THE IMMEDIATE COAST). 12/DS

MARINE...AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO
ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL
PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF FOG NEAR THE COAST THIS
MORNING...VISIBILITY LIKELY TO LOWER TO LESS THAN A MILE WITH THE
PASSAGE OF HEAVIER...CONVECTIVE RAINS TODAY. A MODERATE TO STRONG
NORTHERLY WIND FLOW WITH BUILDING SEAS IS EXPECTED IN THE WAKE OF THE
FRONT LATE TONIGHT THROUGH FRIDAY. 10/GJM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ALZ056>060-264-
     266.

     HIGH RIP CURRENT RISK UNTIL 9 AM CST THIS MORNING FOR ALZ265-266.

FL...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL 9 AM CST THIS MORNING FOR FLZ202-204-
     206.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 7 AM CST THIS MORNING FOR GMZ630>635-
     650-655.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 3, 5:33 AM CST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CST WED FEB 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

RICH GULF MOISTURE IS SPREADING NORTHWARD OFF THE GULF AHEAD OF A
SLOW EASTWARD ADVANCING COLD FRONT. LATEST EXCESSIVE RAINFALL
OUTLOOKS PLACE AREAS EAST OF INTERSTATE 65 IN A SLIGHT RISK FOR
RAINFALL TO EXCEED FLASH FLOOD GUIDANCE TODAY. THERE STILL IS SOME
POTENTIAL FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL
AREA THIS MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS.
CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF INTERSTATE 65. RAINS
COULD ADD UP TO BETWEEN 2 AND 4 INCHES OVER THE WATCH AREA...WITH A
FEW LOCALIZED HIGHER AMOUNTS POSSIBLE.

THE HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS LINGERS
INTO MID MORNING BEFORE THE RISK DIMINISHES LATE IN THE MORNING AND
INTO THE AFTERNOOON...AS A COLD FRONT MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OVERNIGHT LOW TEMPERATURES SINK TO FREEZING...DIPPING INTO THE UPPER
20S TO NEAR 32 FRIDAY MORNING AND LOOK TO AGAIN FALL TO FREEZING ON
SATURDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED IN THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED.

GMZ630>635-650-655-670-675-041200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO
ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL
PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF LINGERING...MORNING
COASTAL FOG...VISIBILITY LIKELY TO ALSO BE REDUCED TO LESS THAN A
MILE AT TIMES WITH THE PASSAGE OF HEAVIER RAINS TODAY.

SMALL CRAFT ADVISORIES WILL LIKELY BECOME REQUIRED OVER A PORTION OF
THE COASTAL WATERS BY TONIGHT DUE TO A STRENGTHENING OFFSHORE FLOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MODERATE TO STRONG OFFSHORE WIND COMPONENT MAINTAINS ELEVATED SEAS
THURSDAY...AND ON INTO THE WEEKEND.

In the hours before

Special weather statement, Feb 3, 5:44 AM CST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CST WED FEB 3 2016

ALZ056-059-060-FLZ203-205-031245-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
OKALOOSA INLAND FL-
544 AM CST WED FEB 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN COVINGTON...EASTERN ESCAMBIA AND SOUTHEASTERN
CONECUH IN SOUTHCENTRAL ALABAMA...AND INLAND SANTA ROSA AND INLAND
OKALOOSA IN NORTHWEST FLORIDA UNTIL 645 AM CST...

AT 543 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES EAST OF CASTLEBERRY TO RIVERVIEW TO NEAR
POLLARD...AND MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           BREWTON...             EAST BREWTON...
CASTLEBERRY...         JAY...                 RIVER FALLS...
CAROLINA...            HEATH...               SANFORD...
RIVERVIEW...           POLLARD...             LIBERTYVILLE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3095 8653 3095 8724 3097 8723 3096 8722
      3099 8717 3100 8718 3100 8723 3133 8705
      3142 8634
TIME...MOT...LOC 1143Z 254DEG 33KT 3128 8695 3105 8705 3099 8720
Local storm report, Feb 3, 7:10 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
710 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     NON-TSTM WND DMG 1 E KNOLLWOOD HOSPITAL  30.62N 88.16W
02/03/2016                   MOBILE             AL   BROADCAST MEDIA

            LARGE SIGN BLOWN OVER AT SEAFOOD MARKET. MINOR ROOF
            DAMAGE AND BROKEN WINDOWS AT RED CROSS BLOOD DONATION
            CENTER ON DEMETROPOLIS RD. RADAR ESTIMATED WIND OF
            50-55MPH.

&&

MB
Special weather statement, Feb 3, 7:39 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
739 AM CST WED FEB 3 2016

FLZ203>205-031445-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
739 AM CST WED FEB 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL SANTA ROSA...INLAND SANTA ROSA AND INLAND OKALOOSA
IN NORTHWEST FLORIDA UNTIL 845 AM CST...

AT 739 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 4 MILES EAST OF WHITING FIELD TO 5 MILES
SOUTHEAST OF ROEVILLE TO 5 MILES NORTHWEST OF MIDWAY...AND MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           CRESTVIEW...           MILTON...
BAGDAD...              BAKER...               LAUREL HILL...
WHITING FIELD...       ROEVILLE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3068 8639 3048 8698 3051 8702 3053 8700
      3052 8700 3052 8699 3055 8700 3058 8698
      3060 8702 3057 8700 3054 8704 3045 8707
      3044 8709 3045 8709 3059 8708 3077 8701
      3100 8658 3099 8639
TIME...MOT...LOC 1339Z 243DEG 39KT 3073 8695 3062 8692 3047 8706
Local storm report, Feb 3, 8:12 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
812 AM CST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     LIGHTNING        4 NNW BAGDAD            30.65N 87.07W
02/03/2016                   SANTA ROSA         FL   911 CALL CENTER

            LIGHTNING STRIKE TO SHED RESULTED IN FIRE.

&&

RROGERS
Special weather statement, Feb 3, 8:37 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
837 AM CST WED FEB 3 2016

FLZ203>206-031515-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
837 AM CST WED FEB 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COASTAL SANTA ROSA...INLAND SANTA ROSA...INLAND OKALOOSA
AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 915 AM CST...

AT 836 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF HOLLEY TO NAVARRE BEACH TO
11 MILES SOUTH OF WOODLAWN BEACH...AND MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
FORT WALTON BEACH...   NICEVILLE...           DESTIN...
VALPARAISO...          MARY ESTHER...         WRIGHT...
OCEAN CITY...          EGLIN AFB...           LAKE LORRAINE...
SHALIMAR...            CINCO BAYOU...         NAVARRE BEACH...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3039 8687 3039 8686 3041 8666 3041 8678
      3040 8679 3041 8682 3040 8692 3044 8692
      3044 8688 3045 8691 3051 8690 3052 8688
      3063 8639 3045 8639 3045 8642 3040 8642
      3040 8639 3038 8640 3040 8667 3037 8692
TIME...MOT...LOC 1436Z 246DEG 33KT 3049 8683 3036 8687 3022 8695
Special weather statement, Feb 3, 9:13 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CST WED FEB 3 2016

FLZ205-206-031545-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
913 AM CST WED FEB 3 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA
UNTIL 945 AM CST...

AT 912 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF CRESTVIEW TO 4 MILES WEST OF
VALPARAISO TO WRIGHT...AND MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
NICEVILLE...           VALPARAISO...          WRIGHT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3051 8644 3051 8645 3050 8646 3050 8647
      3051 8649 3049 8649 3046 8659 3048 8659
      3046 8660 3045 8664 3068 8661 3076 8639
      3052 8639
TIME...MOT...LOC 1512Z 245DEG 31KT 3064 8656 3053 8657 3047 8664

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:16 AM CSTSpecial Weather StatementMOBClarke, Washington, Wilcox89 min
Feb 3, 3:46 AM CSTSpecial Marine WarningMOB59 min
Feb 3, 4:14 AM CSTSpecial Weather StatementMOBBaldwin, Mobile61 min
Feb 3, 4:38 AM CSTFlash Flood WatchMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia10 hr
Feb 3, 4:42 AM CSTSpecial Marine WarningMOB63 min
Feb 3, 5:44 AM CSTSpecial Weather StatementMOBCovington61 min
Feb 3, 6:07 AM CSTSpecial Marine WarningMOB83 min
Feb 3, 6:14 AM CSTTornado WarningMOBCovington, Crenshaw28 min
Feb 3, 6:27 AM CSTTornado WarningMOBCovington, Crenshaw16 min
Feb 3, 6:48 AM CSTSpecial Marine WarningMOB87 min
Feb 3, 8:07 AM CSTSpecial Marine WarningMOB83 min
Feb 3, 9:20 AM CSTRiver Flood WarningMOBEscambia5 days
Feb 3, 9:22 AM CSTSpecial Marine WarningMOB53 min
Feb 3, 10:18 AM CSTSpecial Marine WarningMOB117 min
Feb 3, 2:13 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days
Feb 3, 3:22 PM CSTSmall Craft AdvisoryMOB45 hr
Feb 3, 7:39 AM CSTSpecial Weather StatementMOBOkaloosa, Santa Rosa66 min
Feb 3, 7:49 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa36 min
Feb 3, 8:37 AM CSTSpecial Weather StatementMOBOkaloosa38 min
Feb 3, 8:52 AM CSTAreal Flood AdvisoryMOBOkaloosa53 min
Feb 3, 9:35 AM CSTRiver Flood WarningMOBOkaloosa3 days
Feb 3, 10:01 AM CSTAreal Flood AdvisoryMOBOkaloosa119 min
Feb 3, 10:28 AM CSTFlash Flood WarningMOBOkaloosa3 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.